Jump to content
CrazyBoards.org

Recommended Posts

I have noticed I am looking quite pale lately. It's autumn here and I haven't been spending much time in the sun, but I wonder if it could be starting a new med, Abilify, this week?

I also started smoking again a few weeks ago which tends to make me look all kinds of unhealthy but it's the last few days I look like a ghost, I think.

I use Retin-A for acne and general improvement of skin as well as moisturiser with SPF, gentle cleanser and coconut oil. Sometimes glycolic acid and Vit ACE serum.

My question is, can Abilify, or any other psych med make one look very pale? Has it happened to you? What could I do about it? I'm a guy so don't want to wear makeup.

Link to comment
Share on other sites

7 hours ago, mcjimjam said:

My question is, can Abilify, or any other psych med make one look very pale? Has it happened to you? What could I do about it? I'm a guy so don't want to wear makeup.

I haven't had a med make me look pale, but when I was anemic I was very pale.

I would ask your DR about getting your iron level, hemoglobin, and hematocrit levels checked.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...